# SDR P5CA2018101100315

- Difficulty date: October 8, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 13,395 hours, 3,827 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Panel
- Part number: 1305027
- Part serial: 62A1291
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE INDICATION INOP. R&R PRESS SEL PANEL, OPS CHECK OK IAW AMM 21-31-01.
